# SDR QXEA2013031300564

- Difficulty date: March 13, 2013
- Submitted: March 14, 2013
- Operation: Air carrier
- Aircraft: N410QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4053
- Aircraft time: 27,772 hours, 28,835 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Mount Bracket
- Condition: Corroded
- Location: Bs 604-624
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISTRIBUTION DAMPER MOUNT BRACKET IS CORRODED STA 604.5-624.5.  REMOVED CORRODED BRACKET, CORROSION LOCAL TO BRACKET NO OTHER CORROSION FOUND ON COMMON SURFACES, NO DAMAGE ALLOWED ON MOUNT BRACKET IAW SRM 51-42-05-02-01, 51-21-00-00-02, REV 12.  INSTALLED DISTRIBUTION DAMPER MOUNT BRACKET(NEW) IAW SRM 51-42-05-02-01, REV 12.
